MAUDE Adverse Event Report: ETHICON INC. PRNVA BLU 36IN 5-0 D/A RB-1; SUTURE, NON ABSORBABLE, SYNTHETIC

ETHICON INC. PRNVA BLU 36IN 5-0 D/A RB-1; SUTURE, NON ABSORBABLE, SYNTHETIC
Model Number 3556H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device lot paj147, and no non-conformance's were identified.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that a patient underwent an aortic valve replacement surgery on (b)(6) 2019 and suture was used.During the procedure, the suture broke during continuous suturing.There were no adverse consequences to the patient.No additional information was provided.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Date sent to the fda: 02/05/2020.Additional information: d10.Investigation summary: it was reported performance breakage suture.Unopened samples of product code 3556, lot # paj147 were returned for analysis.During the visual inspection of thirteen unopened samples, no defects were found on the packages.The samples were opened, and the swage and attachment area were noted to be as expected.The sutures were dispensed without problems and examined along of the strand and no defects, damaged or suture breakage were noted.A functional test was performed and the tensile strength force was above the minimum requirement.The manufacturing records were reviewed, and the manufacturing/packaging criteria were met prior to the release of this batch.Per the condition of the representative samples, no performance - breakage suture was found and the tested samples met the finished goods requirements.

Brand Name
PRNVA BLU 36IN 5-0 D/A RB-1
Common Device Name
SUTURE, NON ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key9554295
Report Number2210968-2020-00120
Device Sequence Number3403362
Product Code GAW
UDI-Device Identifier10705031004498
UDI-Public10705031004498
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K001625
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2023
Device Model Number3556H
Device Catalogue Number3556H
Device Lot NumberPAJ147
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/15/2020
Initial Date Received by Manufacturer 12/11/2019
Supplement Date Received by Manufacturer01/15/2020
Initial Report FDA Received Date01/06/2020
Supplement Report FDA Received Date02/05/2020
Patient Sequence Number1